RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 4(436), Pages 199–202 (Mi umn9782)  

Mathematical Events

Askar Serkulovich Dzhumadil'daev (on his 60th birthday)

L. A. Bokut', E. I. Zelmanov, P. Zusmanovich, V. G. Kac, L. G. Makar-Limanov, Yu. I. Manin, S. P. Novikov, A. N. Parshin, V. P. Platonov, I. A. Taimanov, U. U. Umirbaev, I. P. Shestakov


DOI: https://doi.org/10.4213/rm9782

Full text: PDF file (393 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:4, 777–781

Bibliographic databases:

Document Type: Personalia
MSC: 01A70


Citation: L. A. Bokut', E. I. Zelmanov, P. Zusmanovich, V. G. Kac, L. G. Makar-Limanov, Yu. I. Manin, S. P. Novikov, A. N. Parshin, V. P. Platonov, I. A. Taimanov, U. U. Umirbaev, I. P. Shestakov, “Askar Serkulovich Dzhumadil'daev (on his 60th birthday)”, Uspekhi Mat. Nauk, 72:4(436) (2017), 199–202; Russian Math. Surveys, 72:4 (2017), 777–781

Citation in format AMSBIB
\Bibitem{BokZelZus17}
\by L.~A.~Bokut', E.~I.~Zelmanov, P.~Zusmanovich, V.~G.~Kac, L.~G.~Makar-Limanov, Yu.~I.~Manin, S.~P.~Novikov, A.~N.~Parshin, V.~P.~Platonov, I.~A.~Taimanov, U.~U.~Umirbaev, I.~P.~Shestakov
\paper Askar Serkulovich Dzhumadil'daev (on his 60th birthday)
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 4(436)
\pages 199--202
\mathnet{http://mi.mathnet.ru/umn9782}
\crossref{https://doi.org/10.4213/rm9782}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3687135}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..777B}
\elib{http://elibrary.ru/item.asp?id=29833313}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 4
\pages 777--781
\crossref{https://doi.org/10.1070/RM9782}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000417649600009}


Linking options:
  • http://mi.mathnet.ru/eng/umn9782
  • https://doi.org/10.4213/rm9782
  • http://mi.mathnet.ru/eng/umn/v72/i4/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:283
    References:27
    First page:108

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018